Uniform convergence of Lienhard's spline approximations of a given continuous function.

Matušů, Josef; Novák, Josef; Matušů, Martin

Mathematica Pannonica (1996)

  • Volume: 7, Issue: 1, page 33-40
  • ISSN: 0865-2090

How to cite

top

Matušů, Josef, Novák, Josef, and Matušů, Martin. "Uniform convergence of Lienhard's spline approximations of a given continuous function.." Mathematica Pannonica 7.1 (1996): 33-40. <http://eudml.org/doc/224304>.

@article{Matuš1996,
author = {Matušů, Josef, Novák, Josef, Matušů, Martin},
journal = {Mathematica Pannonica},
keywords = {curves; splines},
language = {eng},
number = {1},
pages = {33-40},
publisher = {University of Miskolc},
title = {Uniform convergence of Lienhard's spline approximations of a given continuous function.},
url = {http://eudml.org/doc/224304},
volume = {7},
year = {1996},
}

TY - JOUR
AU - Matušů, Josef
AU - Novák, Josef
AU - Matušů, Martin
TI - Uniform convergence of Lienhard's spline approximations of a given continuous function.
JO - Mathematica Pannonica
PY - 1996
PB - University of Miskolc
VL - 7
IS - 1
SP - 33
EP - 40
LA - eng
KW - curves; splines
UR - http://eudml.org/doc/224304
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.